Busca avançada
Ano de início
Entree


Gradings and graded identities of null-filiform Leibniz algebras

Texto completo
Autor(es):
Centrone, Lucio ; Fertunani, Luis ; Fideles, Claudemir
Número total de Autores: 3
Tipo de documento: Artigo Científico
Fonte: Linear Algebra and its Applications; v. 731, p. 31-pg., 2025-11-14.
Resumo

We classify gradings on null-filiform Leibniz algebras up to equivalence over arbitrary fields. Furthermore, we provide a basis for the graded identities and determine a basis of the relatively free algebra. As a consequence, we establish that the ideal of all graded identities of null-filiform Leibniz algebras satisfy the Specht property. Finally, we extend these results to infinite-dimensional analogs of null-filiform Leibniz algebras. (c) 2025 Elsevier Inc. All rights are reserved, including those for text and data mining, AI training, and similar technologies. (AU)

Processo FAPESP: 23/04011-9 - Estrutura de álgebra graduadas e/ou com traço, e teoria dos Invariantes
Beneficiário:Claudemir Fideles Bezerra Júnior
Modalidade de apoio: Auxílio à Pesquisa - Regular